Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    27
  • comments
    9
  • views
    9487

Day 109

goldmund18

218 views

109 days into my Accutane treatment and I'm still not totally clear. Feeling disappointed but still hopeful for the future at the same time. I have confidence that I will be clear, in only another couple of months I hope. The storm I mentioned a month ago turned out to be a mirage, the storm disappeared. I have increased my dose to 40mg. My skin and lips are even more dry and I'm still getting painful large cysts on my neck but they're smaller, and I don't get so many as frequently as I used to. So it's clear to me that my acne is subsiding because of the reduction of oil production on my skin which happens to come with mildly irritating side-effects: as my skin gets dry, and flaky, my lips become so chapped and sore they crack and bleed, if I don't use lib balm every hour or so. Drinking alcohol is fine but I feel awful in the morning and have a pounding headache if I had gotten so drunk that the walls around me were dizzy. Otherwise I'm healthy and okay (for now).



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×